Hi all, i have recently been experiencing vaginal dryness especially during sex. Could it be because of some of the treatment i'm taking?

Hi all, i have recently been experiencing vaginal dryness especially during sex. Could it be because of some of the treatment i'm taking?

I am currently taking Chloroquine, Azathropine, Heloperidol, Vitamin D, Asprin and another pack that i take at night only (forgot the name). I have been taking these for about 4years now and I have never experienced vaginal dryness before until now. I do not know if its any of these medication that's causing it or its the contraceptive i'm using (Nistrate), but i have been using… read more

A MyLupusTeam Member said:

Talk to your Gynecologist. They can give you something to help!!

posted 4 months ago
A MyLupusTeam Member said:

If you've been diagnosed with Sjogren's disease that can be a symptom. It also causes dry mouth and eyes. You should mention it to your rheumatologist. 😊

posted 4 months ago
A MyLupusTeam Member said:

My pcp suggested using pure coconut oil which is more like a cream in a jar as a lubricant for me and my partner. Makes all parts run a lot smoother if they are lubricated. And there's no additives or perfumes to cause irritation. I'm much older and past menopause but have the exact problem and it works for me.

posted 4 months ago
A MyLupusTeam Member said:

Luppy723: My libido is still fine

posted 4 months ago
A MyLupusTeam Member said:

Can be common with Sjögren disease also will cause dryness in your mouth , this is an overlapping disease with sle so you may have symptoms of that , and yes a lot of meds will cause dryness

posted 4 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in